Titre : The Halfspace Matching Method: a New Method to Solve Scattering Problem in Infinite Media
Année : 2018
Type : article (revue avec comité de lecture)
Auteurs : A.-S. Bonnet-BenDhia, S. Fliss, A. Tonnoir
Résumé : We are interested in acoustic wave propagation in time harmonic regime in a two-dimensional medium which is a local perturbation of an infinite isotropic or anisotropic homogeneous medium. We investigate the question of finding artificial boundary conditions to reduce the numerical computations to a neighborhood of this perturbation. Our objective is to derive a method which can extend to the anisotropic elastic problem for which classical approaches fail. The idea consists in coupling several semi-analytical representations of the solution in halfspaces surrounding the defect with a Finite Element computation of the solution around the defect. As representations of the same function, they have to match in the infinite intersections of the halfspaces. It leads to a formulation which couples, via integral operators, the solution in a bounded domain including the defect and its traces on the edge of the halfspaces. A stability property is shown for this new formulation.
Thèmes :
Référence : JCAM - vol. 338 (pp 44-68 ) images/icons/doctype_pdf.gifimages/icons/doctype_link.gif